Alert archive / Montana / High Wind Warnings in 2022

High Wind Warning 8, NWS Great Falls, MT

January 30, 2022

NWS Great Falls, MT issued this high wind warning at Jan 30, 2022, 3:08 AM MST. It took effect at Jan 30, 2022, 5:00 PM MST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 30, 2022, 3:08 AM MST (10:08 UTC)
In effect from
Jan 30, 2022, 5:00 PM MST
Expired
Jan 31, 2022, 5:00 PM MST
In force
24 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

553 
WWUS75 KTFX 301008
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
308 AM MST Sun Jan 30 2022

MTZ009-010-048-310000-
/O.UPG.KTFX.HW.A.0004.220131T0000Z-220201T0100Z/
/O.NEW.KTFX.HW.W.0008.220131T0000Z-220131T2100Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
308 AM MST Sun Jan 30 2022

...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 PM MST 
MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 75 mph possible.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...From 5 PM this afternoon to 2 PM MST Monday.

* IMPACTS...High winds may move loose debris and cause isolated 
  power outages. Travel could be difficult, especially for high 
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ011>014-044>047-049>051-054-310000-
/O.CON.KTFX.HW.A.0004.220131T0900Z-220201T0100Z/
Hill-Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Blaine-Eastern Teton-Judith Basin-Fergus-
Meagher-
Including the following locations: Fairfield, Deep Creek Pass,
Raynesford, Shelby, Martinsdale, Havre, MacDonald Pass, Rogers
Pass, Sunburst, Harlem, Great Falls, Lewistown, Flesher Pass,
Kings Hill Pass, Hays, Lincoln, Brady, Stanford, Rudyard,
Cascade, Grass Range, Lewistown Divide, Dutton, Chester, Chinook,
Conrad, Big Sandy, Carter, Rocky Boy, Whitlash, Winifred, Helena,
Fort Benton, White Sulphur Springs, Hobson, and Belt
308 AM MST Sun Jan 30 2022

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH 
MONDAY AFTERNOON...

* WHAT...West to northwest winds 25 to 35 mph with gusts up to 60 
  mph possible.

* WHERE...Portions of central, north central, and west central 
  Montana.

* WHEN...From late tonight through Monday afternoon.

* IMPACTS...High winds may move loose debris and cause isolated 
  power outages. Travel could be difficult, especially for high 
  profile vehicles.

* ADDITIONAL DETAILS...A period of strong west to northwest winds 
  are expected along and behind a cold front that will pass from 
  west to east on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates.

&&

$$
5 follow-up statements
396 
WWUS75 KTFX 301940
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1240 PM MST Sun Jan 30 2022

MTZ011-047-051-311200-
/O.UPG.KTFX.HW.A.0004.220131T0900Z-220201T0100Z/
/O.EXB.KTFX.HW.W.0008.220131T1300Z-220201T0000Z/
Hill-Blaine-Fergus-
Including the following locations: Hays, Lewistown Divide,
Rudyard, Rocky Boy, Havre, Winifred, Grass Range, Lewistown,
Chinook, and Harlem
1240 PM MST Sun Jan 30 2022

...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 5 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph, with gusts up to 60 mph expected.

* WHERE...Fergus, Blaine and Hill Counties.

* WHEN...From 6 AM to 5 PM MST Monday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012>014-044>046-049-050-054-311200-
/O.UPG.KTFX.HW.A.0004.220131T0900Z-220201T0100Z/
/O.EXB.KTFX.HW.W.0008.220131T0900Z-220131T2100Z/
Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Eastern Teton-Judith Basin-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Shelby, Martinsdale, Fairfield, MacDonald Pass, Rogers Pass,
Sunburst, Great Falls, Flesher Pass, Kings Hill Pass, Lincoln,
Brady, Stanford, Cascade, Dutton, Chester, Conrad, Big Sandy,
Carter, Whitlash, Helena, Fort Benton, White Sulphur Springs,
Belt, and Hobson
1240 PM MST Sun Jan 30 2022

...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 2 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph, with gusts up to 60 mph expected.

* WHERE...Cascade, Judith Basin, Meagher, Chouteau, Eastern Pondera, 
  Eastern Teton, Liberty, Toole and Central and Southern Lewis and 
  Clark Counties.

* WHEN...From 2 AM to 2 PM MST Monday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ009-010-048-311200-
/O.CON.KTFX.HW.W.0008.220131T0000Z-220131T2100Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
1240 PM MST Sun Jan 30 2022

...HIGH WIND WARNING REMAINS IN EFFECT
FROM 5 PM THIS AFTERNOON TO 2 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph, with gusts up to 75 mph possible.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...From 5 PM this afternoon to 2 PM MST Monday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Brusda
438 
WWUS75 KTFX 310346
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
846 PM MST Sun Jan 30 2022

MTZ009-010-048-311315-
/O.CON.KTFX.HW.W.0008.000000T0000Z-220131T2100Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
846 PM MST Sun Jan 30 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 75 mph.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...Until 2 PM MST Monday.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012>014-044>046-049-050-054-311315-
/O.CON.KTFX.HW.W.0008.220131T0900Z-220131T2100Z/
Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Eastern Teton-Judith Basin-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Shelby, Martinsdale, Fairfield, MacDonald Pass, Rogers Pass,
Sunburst, Great Falls, Flesher Pass, Kings Hill Pass, Lincoln,
Brady, Stanford, Cascade, Dutton, Chester, Conrad, Big Sandy,
Carter, Whitlash, Helena, Fort Benton, White Sulphur Springs,
Belt, and Hobson
846 PM MST Sun Jan 30 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM TO 2 PM MST 
MONDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Cascade, Judith Basin, Meagher, Chouteau, Eastern Pondera, 
  Eastern Teton, Liberty, Toole and Central and Southern Lewis and 
  Clark Counties.

* WHEN...From 2 AM to 2 PM MST Monday. Strongest winds are likely 
  Monday morning through early afternoon.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ011-047-051-311315-
/O.CON.KTFX.HW.W.0008.220131T1300Z-220201T0000Z/
Hill-Blaine-Fergus-
Including the following locations: Hays, Lewistown Divide,
Rudyard, Rocky Boy, Havre, Winifred, Grass Range, Lewistown,
Chinook, and Harlem
846 PM MST Sun Jan 30 2022

...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 5 PM MST 
MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 65 mph expected.

* WHERE...Fergus, Blaine and Hill Counties.

* WHEN...From 6 AM to 5 PM MST Monday. Strongest winds are likely 
  early Monday afternoon.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Hoenisch
636 
WWUS75 KTFX 311011
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
311 AM MST Mon Jan 31 2022

MTZ009-010-048-312100-
/O.CON.KTFX.HW.W.0008.000000T0000Z-220131T2100Z/
Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky
Mountain Front-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
311 AM MST Mon Jan 31 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS 
AFTERNOON...

* WHAT...West winds 30 to 40 mph with gusts up to 75 mph.

* WHERE...The Rocky Mountain Front, including all of Glacier County.

* WHEN...Until 2 PM MST this afternoon.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ012>014-044>046-049-050-054-312100-
/O.CON.KTFX.HW.W.0008.000000T0000Z-220131T2100Z/
Cascade-Chouteau-Central and Southern Lewis and Clark-Toole-
Liberty-Eastern Pondera-Eastern Teton-Judith Basin-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Shelby, Martinsdale, Fairfield, MacDonald Pass, Rogers Pass,
Sunburst, Great Falls, Flesher Pass, Kings Hill Pass, Lincoln,
Brady, Stanford, Cascade, Dutton, Chester, Conrad, Big Sandy,
Carter, Whitlash, Helena, Fort Benton, White Sulphur Springs,
Belt, and Hobson
311 AM MST Mon Jan 31 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS 
AFTERNOON...

* WHAT...West winds 30 to 40 mph, with gusts up to 60 mph expected.

* WHERE...Cascade, Judith Basin, Meagher, Chouteau, Eastern Pondera, 
  Eastern Teton, Liberty, Toole and Central and Southern Lewis and 
  Clark Counties.

* WHEN...Until 2 PM MST this afternoon.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ011-047-051-010000-
/O.CON.KTFX.HW.W.0008.220131T1300Z-220201T0000Z/
Hill-Blaine-Fergus-
Including the following locations: Hays, Lewistown Divide,
Rudyard, Rocky Boy, Havre, Winifred, Grass Range, Lewistown,
Chinook, and Harlem
311 AM MST Mon Jan 31 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 65 mph expected.

* WHERE...Fergus, Blaine and Hill Counties.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Pierce
534 
WWUS75 KTFX 312038
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
138 PM MST Mon Jan 31 2022

MTZ011-312145-
/O.CAN.KTFX.HW.W.0008.000000T0000Z-220201T0000Z/
Hill-
138 PM MST Mon Jan 31 2022

...HIGH WIND WARNING IS CANCELLED...

While strong and gusty north winds will continue through the 
remainder of the afternoon, the threat for High Winds has ended 
across the region.

$$

MTZ009-010-013-044>046-048-049-312145-
/O.EXP.KTFX.HW.W.0008.000000T0000Z-220131T2100Z/
Northern Rocky Mountain Front-Eastern Glacier-Chouteau-Toole-
Liberty-Eastern Pondera-Southern Rocky Mountain Front-Eastern
Teton-
Including the following locations: Marias Pass, Bynum, Choteau,
Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank
138 PM MST Mon Jan 31 2022

...HIGH WIND WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON...

While strong and gusty north winds will continue through the 
remainder of the afternoon, the threat for High Winds has ended 
across the region.

$$

MTZ012-014-050-054-010000-
/O.EXT.KTFX.HW.W.0008.000000T0000Z-220201T0000Z/
Cascade-Central and Southern Lewis and Clark-Judith Basin-Meagher-
Including the following locations: Lincoln, Raynesford, Helena,
Hobson, Deep Creek Pass, Martinsdale, Cascade, MacDonald Pass,
Great Falls, Rogers Pass, White Sulphur Springs, Kings Hill Pass,
Stanford, Flesher Pass, and Belt
138 PM MST Mon Jan 31 2022

...HIGH WIND WARNING NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON...

* WHAT...West winds 25 to 35 mph, with gusts up to 60 mph.

* WHERE...Cascade, Judith Basin, Meagher and Central and Southern 
  Lewis and Clark Counties.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ047-051-010000-
/O.CON.KTFX.HW.W.0008.000000T0000Z-220201T0000Z/
Blaine-Fergus-
Including the following locations: Hays, Lewistown Divide,
Winifred, Grass Range, Lewistown, Chinook, and Harlem
138 PM MST Mon Jan 31 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph, with gusts up to 60 mph.

* WHERE...Fergus and Blaine Counties.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Moldan
749 
WWUS75 KTFX 312350
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
450 PM MST Mon Jan 31 2022

MTZ012-014-047-050-051-054-010100-
/O.EXP.KTFX.HW.W.0008.000000T0000Z-220201T0000Z/
Cascade-Central and Southern Lewis and Clark-Blaine-Judith Basin-
Fergus-Meagher-
Including the following locations: Deep Creek Pass, Raynesford,
Martinsdale, MacDonald Pass, Rogers Pass, Lewistown Divide, Great
Falls, Lewistown, Flesher Pass, Kings Hill Pass, Hays, Lincoln,
Stanford, Cascade, Grass Range, Chinook, Harlem, Winifred,
Helena, White Sulphur Springs, Belt, and Hobson
450 PM MST Mon Jan 31 2022

...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

Gusty northwest winds behind the earlier cold frontal passage have 
decreased over the last couple of hours. A few isolated wind gusts 
may still exceed 45 mph into early this evening, especially in 
Blaine, Fergus, and Judith Basin Counties, but the overall threat 
for damaging winds has ended. Therefore, the High Wind Warning is 
being allowed to expire.

$$

SC

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 29, 10:25 PM MST, 4 hours 43 minutes earlier.

Area forecast discussion, Jan 29, 10:25 PM MST, 4 hours 43 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1025 PM MST Sat Jan 29 2022

Aviation Section Updated.

.UPDATE...

Only adjustment to current forecast was to increase cloud cover
over north central and central Montana to reflect the widespread
high cloudiness expected overnight into Sunday.

Otherwise, the main concern will be the winds over the plains.
They have decreased quite a bit this evening, but they should
start increasing again after 9 pm and remain breezy and gusty
overnight into the early morning hours due to an increase in low-
to mid-level winds (850-700 mb layer winds). A decrease in these
winds is then likely for the mid- to late-morning hours, but the
afternoon will bring better mixing of mid-level winds down to the
surface, for winds similar to or slightly stronger than those from
today. The temperature inversion should remain in place over
southwest Montana, limiting the potential for winds to mix into
the valleys.
-Coulston

&&

.SYNOPSIS...

Mild weather will continue through the weekend, with periods of
windy conditions over the plains. Temperature inversions may keep
the southwest valleys cooler than other locations. A cold front
will move through the region on Monday and usher in a colder
weather pattern with periods of mostly light snow.

&&

.AVIATION...
1025 PM MST Sat Jan 29 2022 (30/06Z TAF period)

VFR conditions will persist through at least the next 24 hours
across north central, central, and southwest Montana with mainly
mid- and high- level cloudiness passing overhead.

However, the greater concern continues to be winds. The west-
northwest flow aloft will gradually increase through the period,
continuing mountain wave turbulence with periods of low level
wind shear (mainly over the plains). Temperature inversions will
keep winds light in some central and southwest valleys through
the period, but KEKS will continue to have gusty southerly winds.
Over the plains, periodic gusty southwest winds will become more
persistent by 06Z, likely becoming more periodic again after 12Z,
then persistent and similar to today's afternoon winds after 18Z.
-Coulston

Refer to weather.gov/zlc for more detailed regional aviation
weather and hazard information.

&&

.PREV DISCUSSION...
/ISSUED 445 PM MST Sat Jan 29 2022/

Remainder of this afternoon through Sunday...Anticyclonic
northwesterly flow continues over the region, yielding mild, and
dry weather, with gusty southwesterly winds at times over the
plains and Rocky Mountain Front. Inversions over the southwest
valleys have afternoon temperatures struggling to reach the 30s,
while 40s and even some 50 degree readings are being observed
over the plains. Similar conditions can be expected for Sunday,
though there may be more high and mid-level cloudiness and
slightly stronger winds.

Sunday night through next Saturday...A strong Pacific cold front
quickly passes through the region Monday morning, before an
Arctic boundary moves into the plains later in the day. As this
weather system approaches on Sunday night, surface winds
initially increase along the Rocky Mountain Front and then spread
eastward Monday morning with the Pacific frontal passage. High
Wind Watches were posted for the Rocky Mountain Front and much of
central /north-central Montana due to H700 winds falling in the
50 to 70 kt range and cold air advection lending a hand to
transfer strong gusts to the surface. Light snow then begins to
fill in over the plains as temperatures fall into teens and even
the single digits following the passage of the second cold front
later in the day. Even though not much snow is expected for lower
elevations with the initial front, there will be sufficient cold
air aloft for the development of banded light to moderate snow
showers to develop Monday morning. A series of disturbances will
then bring additional chances for light snow and allow the cold
air to enter the southwest Tuesday and Wednesday. Wind chill
products will likely be needed for this period, especially
Wednesday, when the most widespread and intense cold is expected.
The latest 48 hr probabilistic snowfall guidance for the Monday
through Wednesday period has a 70 percent chance that
accumulations will be less than 4 inches for lower elevation
areas, though higher amounts are expected along the Rocky
Mountain Front and the central mountain ranges. A Winter Weather
Advisory was issued for the Rocky Mountain Front zones Sunday
night through Tuesday morning, with additional winter highlights
possible for other areas within the next day or so. Temperatures
moderate closer to the seasonal average for the latter half of
the work week, with some cooling possible next weekend. -RCG

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  34  49  31  37 /   0  10   0  40
CTB  31  44  27  35 /   0   0  20  70
HLN  12  34  25  36 /   0   0  10  30
BZN  12  33  19  34 /   0   0  10  40
WYS -12  30   6  25 /   0   0  10  60
DLN   9  35  20  32 /   0   0  10  30
HVR  31  48  31  40 /   0   0   0  50
LWT  27  45  29  35 /   0  10   0  40

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from late Sunday night through Monday afternoon
Blaine...Cascade...Central and Southern Lewis and Clark...
Chouteau...Eastern Pondera...Eastern Teton...Fergus...Hill...
Judith Basin...Liberty...Meagher...Toole.

Winter Weather Advisory from 11 PM Sunday to 5 AM MST Tuesday
Northern Rocky Mountain Front...Southern Rocky Mountain Front.

High Wind Watch from Sunday afternoon through Monday afternoon
Eastern Glacier...Northern Rocky Mountain Front...Southern Rocky
Mountain Front.

&&

http://www.weather.gov/greatfalls

In the hours before

Local storm report, Jan 29, 11:30 PM MST, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1130 PM MST SAT JAN 29 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     NON-TSTM WND GST 2 SE BROWNING           48.54N 112.98W
01/29/2022  M61 MPH          GLACIER            MT   MESONET

            MESONET STATION MTBWG BROWNING (MT DOT).

&&

Nearby

High Wind Warnings in Montana, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.